# SDR AALA202210129521

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737
- Aircraft serial: 33226
- Aircraft time: 30,131 hours, 12,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT IS NOT ATTACHED TO SEAT 15C. REPLACED ESCAPE LIGHT MOUNT AT SEAT 15C. EMERGENCY LIGHT OPERATIONS CHECKS NORMAL PER 33-51-11.
